# SDR DXTA200601348

- Difficulty date: April 15, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 3,034 hours, 1,780 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Actuator
- Part number: 99144522
- Part serial: 0197
- Condition: Intermittent
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

RED GEAR UNSAFE LIGHT ILLUMINATES UPON RETRACTION ( WITH GEAR UP ) AFTER TAKEOFF.  RECYCLED GEAR AND LIGHT ILLUMINATED AGAIN OBVIOUS AIR NOISE FROM GEAR AREA.  REMOVED AND REPLACED NOSE GEAR ACTUATOR IAW MM CH 32-30-03. ADJUSTED NOSE GEAR CASTER AND CYCLED GEAR SEVERAL TIMES IAW MM CH 32-30-03 AND 32-30-00. NO DISCREPANCIES NOTED.
